# SDR CALA2020103001230

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 74,812 hours, 15,930 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-0600-1-2113 JOB CARD 63-0600-1-2113 MEC DOOR FOUND FWD RIGHT CORNER DAMAGED, MARKED.  SPEC. B767-06-3-0749 REMOVED DAMAGE ON MEC DOOR FWD RIGHT CORNER FOUND TO BE OUT OF LIMITS.  REPAIRED MEC DOOR, IAW B767 SRM 52-40-01 REPAIR 5 FIG 101 DETAIL II ADD.
